# SDR 20010417CW007

- Difficulty date: March 13, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 65446924
- Condition: Cracked
- Location: Mlg Module
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED IN D PRIORITY PORT.  FATIGUE IS PROBABLE CAUSE.
